# SDR UALA2013022101048

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 92,178 hours, 14,654 cycles
- Engine: Pwa PW4060
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Cradle
- Condition: Faulty
- Location: Interphone Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO CHIME OR CALL LIGHT AFT INTERCOM.  FOUND RIGHT AFT INTERPHONE CRADLE AT FAULT DISCONNECTED CRADLE AND HANDSET, 2L INTERPHONE LIGHT AND CHIME OPS NORMAL.
